# SDR CA010425002

- Difficulty date: April 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Raythn HAWKER800
- Aircraft time: 22,330 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Part number: 15D12636
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND IN THE CREW/FREIGHT DOOR OPENING LEVER AND BEARING TUBE ASSEMBLY (TUBE P/N 20DD11576), WHERE THE LEVER ATTACHES TO THE TORQUE TUBE (FOR THE ASSIST SPRING ASSEMBLY). INVESTIGATION PROVED THAT THE LAST TIME THE BEARING TUBE WAS REPLACED, THE ATTACH HOLES WERE DRILLED INCORRECTLY. THIS RESULTED IN EXCESSIVE FORCES BEING APPLIED TO THE LEVER WHEN THE DOOR WAS IN THE FULLY CLOSED POSITION (ASSIST SPRING WAS FULLY COMPRESSED BEFORE THE DOOR WAS FULLY CLOSED).THE LEVER, BEARING TUBE, AND ASSOCIATED HARDWARE WERE REPLACED, CARE BEING TAKEN TO ENSURE CORRECT POSITIONING.
